Pacific Journal of Mathematics

On the absolute matrix summability of Fourier series.

B. Kuttner and B. N. Sahney

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 407-419.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959510

Mathematical Reviews number (MathSciNet)
MR0320611

Zentralblatt MATH identifier
0246.42007

Subjects
Primary: 42A28

Citation

Kuttner, B.; Sahney, B. N. On the absolute matrix summability of Fourier series. Pacific J. Math. 43 (1972), no. 2, 407--419. https://projecteuclid.org/euclid.pjm/1102959510


Export citation

References

  • [1] L. S. Bosanquet, Note on the absolute summability (C) of a Fourier series, J. London Math. Soc, 11 (1936), 11-15.
  • [2] H. P. Dikshit, On a class of Nrlund means and Fourier series, Pacific J. Math., 33 (1970), 559-569.
  • [3] M. Izumi and S. Izumi, Absolute Nrlund summability of Fourier series of functions of bounded variation, Bull. Austral. Math. Soc, 3 (1970)111-123.
  • [4] K. Knopp and G. G. Lorentz, Beitrge zur absoluten Limitierung,Arch. Math., 2 (1949), 10-16.
  • [5] L. McFadden, Absolute Nrlund summability, Duke Math. J., 9 (1942), 168-207.
  • [6] F. M. Mears, Absolute regularity and the Nrlund mean, Annals of Math., 38 (1937), 594-601.
  • [7] T. Pati, On the absolute Nrlund summability of a Fourier series, J. London Math. Soc, 34 (1959), 153-160.
  • [8] T. Pati, The non-absolute summabilityof Fourier series by Nrlundmethods, J. Indian Math. Soc, 25 (1961), 197-214.
  • [9] T. Singh, Absolute Nrlund summability of a Fourier series, Indian J. Math., 6 (1964), 129-136.
  • [10] N. Tripathy, On the absolute Hausdorff summability of Fourier series, J. London Math. Soc, 44 (1969), 15-25.